Quick background : I'm 23 and in the early stages of going bald (receding hairline, nw1/2 most). Hairs in the front are starting to miniaturize. Of course like a lot of people here, you go into panic mode
once this occurs. I got several consultations and decided a HT in my 30's down the road is a very real option, but right now that makes no sense in my current situation.
Spoke with my doctor and was assured I should take propecia(1.1mg) once a day. Also assured he has had nobody with any signficant long term side effects in years of prescribing the drug. I was told I shouldn't see the actual effect on my hair till about 6-12 months afterward which should then slow to a halt the majority of hairloss. I am not taking rogaine right now or any other treatments to first assess how well the daily dose can work for me. The catch is I don't take medications so the idea of taking a pill to be honest scared me at first.
Fast forward now about on my 3rd week and I have experienced a wide array of side effects. Being the OCD type, I am trying to separate fact from fiction during this period. I was assured after using for 90 days and on, side effects "fade away".
Some have included soreness of the testicles for a day, leaking after urinating, urge to urinate more etc..
As of today, it seems the constant urination is gone, a "drip" is significantly less and I get erections when aroused like normal.
It seems after reading scare forums and side effect of the drug, I experienced these exact side effects. Is it even possible to get 6 different side effects in such a short period of time? Once i read about soarness of the chest/englargement of nipples, I have felt tingling and over-analyzed every angle by the end of that day believing my pectorial region is changing to man boobs.
I am creating this thread to track my progress and get feedback from others.